Home Health & Wellbeing
If you need urgent support, call 999 or go to your nearest A&E. To contact our Crisis Messenger (open 24/7) text THEMIX to 85258.
Read the community guidelines before posting ✨

depo injection

Former MemberFormer Member Posts: 1,876,323 The Mix Honorary Guru
I'm on the dep contraceptive injection. For the past 3 months its covered me I've had no periods. I'm in the last week of coverage (week 12) and just noticed some spotting. Is this normal to have, as it's the end of the injection's cycle even though I've had no periods in the mean time?

Comments

  • Former MemberFormer Member Posts: 1,876,323 The Mix Honorary Guru
    It can change your periods. Some women don't have any and for others they become irregular and can get spotting. Like you say it may just be because you are ending your cycle and are due your next injection. If it worries you mention it when you get your next one :)
  • Former MemberFormer Member Posts: 1,876,323 The Mix Honorary Guru
    Perfectly normal. Depo just fucks with your periods, you can have none at all, ones every so often, really really light ones or just spotting. But yes if it does worry you no harm to mention it to your nurse at the next one... unless you've already had the next one.....
Sign In or Register to comment.